MathSciNet Relay Station
MathSciNet bibliographic data
MR543611 (80i:58011) 58C20 (49A50 90C30)
Hiriart-Urruty, J.-B. Tangent cones, generalized gradients and mathematical programming in Banach spaces. Math. Oper. Res. 4 (1979), no. 1, 79–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement